# SDR CALA2017090803084

- Difficulty date: September 8, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 50,330 hours, 16,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 19C EMERGENCY LIGHT LENS BROKEN.  REPLACED THE LENS. LIGHT WORKS NORMALLY. OPS CHECKED GOOD IAW AMM 33-00-00.
